# SDR 96ZZZX3068

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150P
- Make and model: Wsk PZL150A
- Aircraft serial: 04940065
- System (JASC): 2731 · Elevator Tab Control System
- Part: Drive Motor
- Part number: LP150270105
- Condition: Seized
- Location: Pitch Trim
- Part time: 99 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCED AIRCRAFT WAS BROUGHT TO MAINTENANCE WITH A REPORT OF 'PITCH TRIM INOPERATIVE'.  INVESTIGATION TRIM MOTOR/DRIVE ASSEMBLY SEIZED WHICH RENDERED TRIM UNUSABLE AND JAMMED IN FAILED POSITION.  THE ENTIRE MOTOR AND GEARBOX WAS FULL OF RUST FROM WATER INTRUSION.  THIS IS A FOREIGN-BUILT, IMPORTED AIRCRAFT.
